Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Fibrations, divisors and transcendental leaves

Author: Jorge Vitório Pereira; with an Appendix by Laurent Meersseman
Journal: J. Algebraic Geom. 15 (2006), 87-110
Published electronically: September 7, 2005
MathSciNet review: 2177196
Full-text PDF

Abstract | References | Additional Information

Abstract: We use flat divisors, and canonically associated singular holomorphic foliations, to investigate some of the geometry of compact complex manifolds. The paper is mainly concerned with three distinct problems: the existence of fibrations, the topology of smooth hypersurfaces, and the topological closure of transcendental leaves of foliations.

References [Enhancements On Off] (What's this?)

  • 1. W. Barth; C. Peters and A. Van de Ven, Compact complex surfaces, Springer-Verlag, 1984. MR 0749574 (86c:32026)
  • 2. F. Catanese, On the Moduli Spaces of Surfaces of General Type, Journal of Differential Geometry 19 (1984), 483-515. MR 0755236 (86h:14031)
  • 3. E. Ghys, À propos d'un théorème de J.-P. Jouanolou concernant les feuilles fermées des feuilletages holomorphes, Rend. Circ. Mat. Palermo (2) 49 (2000), no. 1, 175-180. MR 1753461 (2001i:32048)
  • 4. X. Gomez-Mont and L. Ortiz-Bobadilla, Sistemas Dinamicos Holomorfos en Superficies, Sociedad Matematica Mexicana, 1989. MR 1304495 (95j:32046)
  • 5. R. Hartshorne, Ample subvarieties of algebraic varieties, Lecture Notes in Mathematics, Vol. 156, Springer (1970). MR 0282977 (44:211)
  • 6. M. Sebastiani, Notes from the Analytic Geometry Seminar at UFRGS, 2003.
  • 7. B. Totaro, The topology of smooth divisors and the arithmetic of abelian varieties, Michigan Mathematical Journal, 48 (2000) 611-624. MR 1786508 (2001i:14012)
  • 8. T. Ueda, On the neighborhood of a compact complex curve with topologically trivial normal bundle, J. Math. Kyoto Univ. 22 (1982/83), no. 4, 583-607. MR 0685520 (84g:32043)
  • 9. K. Ueno, Classification theory of algebraic varieties and compact complex spaces, Lecture Notes in Mathematics, Vol. 439. Springer-Verlag, 1975. MR 0506253 (58:22062)
  • 10. A. Vistoli, Letter to S. Kleiman, 2003.

Additional Information

Jorge Vitório Pereira
Affiliation: I.R.M.A.R. - Université de Rennes I, Campus de Beaulieu, 35042 Rennes Cedex France; (Laurent Meersseman) I.R.M.A.R. - Université de Rennes I, Campus de Beaulieu, 35042 Rennes Cedex France
Address at time of publication: IMPA - Instituto de Matemática Pura e Aplicada, Estrada Dona Castorina 110, 22460-320 Rio de Janeiro, Brasil

Received by editor(s): June 29, 2004
Received by editor(s) in revised form: September 7, 2004, March 24, 2005, and April 13, 2005
Published electronically: September 7, 2005
Additional Notes: The author was partially supported by PROFIX/CNPq and CNRS

American Mathematical Society